# SDR SWAA2020092818356

- Difficulty date: September 9, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 578+4.5'; 1.5' ABOVE S-4R.  REPAIRED FUSELAGE SKIN DENT AT BS 578+4.5'; 1.5' ABOVE S-4R, PER EA 20-153-01719 REV IR AND ER 20-03260 REV IR.
